# SDR DALA2016111808926

- Difficulty date: November 15, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 55,276 hours, 22,402 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND FLIGHT DECK FLOOR CAPTAIN'S SIDE UPPER SURFACE CORRODED AT RIGHT SIDE OF FORWARD INBOARD SEAT TRACK. MAINTENANCE REPAIRED IAW SRM 53-10-51 FIG 203 REPAIR 2 PG 203.
